# SDR DALA2023032102120

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N124DX
- Make and model: Airbus A321-211
- Aircraft serial: 10251
- Aircraft time: 4,876 hours, 2,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL: ACRID BURNING SMELL ACCOMPANIED BY VENT BLOWER FAULT ECAM. NO SMOKR WAS OBSERVED.PLACED VENT BLOWER SWITCH TO OVRD SMELL DISSIPATED. SMELL PRECEDED BY A GROANING SOUND. REPLACED AVIONICS VENT BLOWER FAN PER A321 AMM 21-26. ALL CHKS GOOD.(606578). FOUND OVEN 104 WENT TO HIGH TEMP WITH SERVICE MOTOR MCU MESSAGED, REMOVED AND REPLACED OVEN PER A321 AMM 25-35 . REPLACED AVIONICS VENT FILTER REF A321 AMM 21-26. NO GO ODI C/ W. (LP# 9593424)
